controlling the roller coaster

sdm06
By sdm06 Latest Reply 2014-04-24 14:16:00 -0500
Started 2014-04-24 13:44:48 -0500

Hi, I was wondering why I get different inner sensations like my blood sugar is going up and down. Someone said it can be when the meds hit different peaks of release into the blood throughtout the day. Any ideas? Thanks


1 reply

jayabee52
jayabee52 2014-04-24 14:16:00 -0500 Report

Howdy SDM
There are some people who can sense their Blood Glucose (BG) levels rising and falling and some cannot.

I believe it is highly individual, like one's metabolic response to a food or a drink.

I don't think it can be explained scientifically. There may be other attempted explanations but they may have more to do with metaphysical imagininings than anything else. I could make a WAG (wild guess) but it would be only a WAG.

God's best to you and yours

James Baker

Next Discussion: Anyone taking Symlin?! »